Jump to content

Search the Community

Showing results for tags 'visual'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey all, I had taken zolpidem 12.5, proxi 12.5 for 7 days and trazonil for 12 days.. Since that time I m facing clearity issue in vision.. Whatever I see on mobile and television it come hasy.. And there is little bit of Blurrynes as well in mu visions.it doesn't look sharp as it used to... It's been more than 40 days that I had stopped this medicine. Please tell me how much time it will take to improve... I m going depressed each day.. Although Blurrynes and clearity problem has reduced since it's beginning.. But still it's there
  2. Hi All , I need your help ! I was on low dose of Amitriptyline ( 10 mg ) from Sept 29 th to Nov 9th , approx for 1 month. Was given this for low grade vascular headache Now I am 2 months off the drug , but still have issues. Approx 2 weeks post stopping the drug i started having severe tinnitus in both ears and still have it now , light sensitivity , brain fog , difficulty in concentration I had anxiety which I feel has been reduced since beginning of January. I got my tests done for MRI and all health tests everything came out clean , visual tests and macula degeneration tests also done Opthamologist message : Amitriptyline is neuro and ototoxic : your body will wean it eventually , he said it will take a month and I was actually getting better but BAM ! Jan 3rd week I was down in dumps again November Post stopping the drug : No Changes , just little bit of fogginess , headache Dec 1st week to 2nd Week : Muscle pain /drowsiness dec 3rd week to Dec 4 th week ( worst ) : i had grainy vision ( visual snow ) only on walls may be and then night vision was pathetic , brain zaps I was miserable was in dumps . Jan 1st week to 2nd week : On Jan 2nd when I work up my anxiety was gone ( its been better ) and getting better and my grainy vision I felt had subsided , I continued to move on ahead with the tinnitus and less snow Jan 3rd week to now : Suddenly I felt my vision dimness has got better ( I could feel this ) , the places i thought was previously dim was bright , and along with this the snow also became more , for example I an see sparse dots in day light and also when I look at my computer screen , and the walls have gone bad, not sure why this happened, shoulder pain , eye fatigue , dizziness , like when I close my eyes I see patterns and circle , when I m in REM braiz zaps after images ( both negative and positive)[ the symptoms I faced in Jan was not faced before in my life ] All the above symptoms Never had them in months of Oct, Nov Tinnitus : More Muscle Pain More Due to which : I'm nervous and anxious Issues I have now : Tinnitus more on left now , previously more on right , afterimages , vision snow ( bothers me the most ) and I know its not more than many of ul here , lil bit anxiety due to all this issues Disclaimer : I didn't know amitriptyline was an antidepressants until the 7th day of me taking it , I forgot to check it up online . Never done drugs in past , not smoked , no alcohol , I was a independent girl doing things on my own but now I'm so dependant on my family for everything I hope I get over this , I'm only 29 never had issues like this .
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy